# SDR SIMA200700802

- Difficulty date: January 3, 2007
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 16,522 hours, 16,539 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 14521495403
- Condition: Shorted
- Location: Landing Gear
- Part time: 16,522 hours, 16,539 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR AIR GROUND FAIL AND THRUST REVERSER DISAGREE MESSAGE, RETURNED TO DFW.  REMOVED AND REPLACED NOSE LANDING GEAR HARNESS IAW EMB 32-63-05.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
